# SDR SWAA2022012566646

- Difficulty date: June 9, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 27,760 hours, 16,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ; ANGLE BELOW THE LAV TANK POST AT APPROX. STA.867 LBL 20 IS CRACKED. / REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-10-02.
